How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 65019
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

Can high usage of Sidenafil be causing my polycythemia

Customer Question

Can high usage of Sidenafil be causing my polycythemia
Submitted: 3 years ago.
Category: Medical
Expert:  DrRussMD replied 3 years ago.
Hello

No sidenfil has not been reported to cause this.

It has been reported to cause anemia. It has also been reported to cause a low white count. In rare cases that is.

Use reply to let me know if you have further questions. [Click reply to expert].
Please do not forget a positive rating.